Loperamide addiction withdrawal journey need support - Part 47

By gbread · Apr 27, 2015 · ·
  1. Wow cielchick,

    That was an awesome and encouraging post. I will cherish it. Seriously.:D

    I am so impressed and happy for you that you came off loperamide in January - March! Did you have a journal? Did you use any medications or other opiates to come off with your taper? Would love to hear how the days progressed when you got to single digits and after zero. I am SO happy for you!! What an inspiration to me. Before Drugs-Forum I was so alone in this and that's why I decided to post my progress.

    Yes I have probably been more moody and emotional than most, even before I ever took any loperamide. Also I think the perimenopause question is totally valid as for my sweating. The sweats aren't profuse yet, nor like they were when I tried to quit cold turkey last November.

    I wonder if it's my age, though. Yuck. I did have a hysterectomy 1 1/2 year ago, but haven't had any sweats or hot flashes until the loperamide thing either. Who knows, it is worth looking into.

    Thank you so much for the words of kindness! They do mean the world to me in this lonely journey.

    I am so grateful for my family and they are my biggest cheerleaders. Would be so alone without them.

    Much love to all,
    GBread

Comments

  1. cielochick
    Hi GB,
    No, I never had a thread. Just added on to "Girl (formerly) on Drugs" with a few comments here & there. I still check in on her & am rooting big time for her. It was just a slow taper. About 10% drop every 5 days. I did try clonidine & gabapentin. Probably around 2 days each. Disliked dry mouth of clonidine & foggy head of gaba. Someone on DF once said tapering is essentially taking the same road you used to get hooked so that resonated with me. The thought of using anything else with addictive potential like Kratom or benzos made no sense to me. Below 20 pills a day was bumpy, insomnia & constant headache being the most problematic--but it did end eventually! It took about a month after the very last pill to finally feel whole. I'm committed to never ever using another pill for anything other than its intended purpose. It has been a very prolonged, humbling experience but the addiction has helped me look at the human race a bit more compassionately. And perhaps I know myself a little better. I wish you every success. CC
To make a comment simply sign up and become a member!